# SDR P5CA9700125

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER WEB HAS LIGHT SURFACE CORROSION AT APPROX BS 1100.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-10-01, TREATED AND PRIMED IAW SRM 51-10-02.
